Programme LISA Summer Academy 2025 💰

Sunday Aug. 24 th	Welcome evening TWINCORE: Lobby, Terrace		Wednesday Aug. 27 th	тwi	Infection of organs NCORE: Seminar room 0020
16:00-17:00	Registration, welcome			Armin Braun	Neuroimmune interactions in allergic asthma
17:00-19:00	Happy hour: drinks and snacks Pathogen sensing, mouse models, PhD Programs		9:00-10:00	Anna-Maria Dittrich	Characteristics, determinants and modulation of CF lung inflammation
Monday Aug. 25 th		(HBRS), career - TWINCORE: Seminar room 0020		Coffee Break (30 n	ninutes)
	Ulrich Kalinke	Welcome & Overview		Theresa Graalmann	Autoimmunity
09:00-10:15	Melanie Brinkmann	License to sense: pathogen detection by the	10:30-12:00	Markus Cornberg	Biological impact of HCV cure – LongHepC?
10:15-10:45	Coffee Break (30 m	innate immune system		Till Strowig	Exploring colonization resistence to prevent infections
10:45-11:45		Novel regulatory themes in TLR4-mediated	12:00-13:30	Lunch with Speake	
	Niko Föger	inflammation		Matthias Lochner	Targeting of the mucosal microenvironment in infection and inflammation
40.00.40.00	Jenny Kühne	Genetic mouse models	13:30 -15:00	Guntram Grassl	Intestinal glycans and their interaction with
12.00-13:30	Lunch with Speakers (90 minutes)		10.00 10.00		commensal and pathogenic bacteria
13:30-14:30	Susanne Kruse, Gaby Froriep	HBRS PhD Programs, Mol Med PhD Program, Reg. Sciences PhD Program, ZIB PhD Program		Manuela Büttner	Organoids: Bridging the gap between in vitro models and cutting-edge research
	PhD Students (Angela, Aparna, Athira)	"How to find a PhD program": Experience reports and discussion	15:00-15:30 15:30-17:30	Coffee Break (30 n	,
14:30-15:00		Coffee Break (30 minutes)		Students Poster Presentation II (Annett Ziegler/Andreas Pavlou) GOP Varieté Theatre	
15:00-16:00	Orientation Tour MHH campus - Susanne Kruse		<u>19:15-21:30</u>		
15:00-16:00 16:00-17:00	Martin Kohn, Octopharma GmbH	Career options	Thursday, Aug. 28 th	Genetic and environmental impact on infection TWINCORE: Seminar room 0020	
17:00-18:30	LISA invites: Snack	s, happy hour		Nataliya Di Donato	Detection of genetic susceptibility to infectious diseases
Tuesday Aug. 26 th		n of pathogen-specific immunity NCORE: Seminar room 0020	09:00-10:00	Daniel Depledge	On the contribution of varicella zoster virus genetics to disease pathogenesis and attenuation
· · · · · · · · ·	Parialest Page Insights in pathogen-specific immune		10:00-10:15	Coffee Break (15 minutes)	
9:00-10:00	Berislav Bosnjak	responses using CRISPR/Cas9 system	10:15-11:45	Students Poster Presentation III (Annett Ziegler/Andreas Pavlou)	
	Julia Rebecca Port	ТВА	11:45-13:15	Lunch with Speake	rs (90 minutes)
10:00-10:15	Coffee Break (15 m		13:15-13:45	Thomas Pietschmann	Genetic and environmental impact on infection
10:15-11:45	Nico Lachmann	Macrophages meet regenerative science and infection medicine	13:45-16:15	Matthias Bruhn & Abdus Salam	Workshop: Single cell RNA sequencing (scRNAseq)
	Sarina Ravens	Development and postnatal maturation of gamma delta T cells	16:15-18:45	LISA invites: Barbecue at TWINCORE	
	Lennart Rösner	T-cells and antigen-presenting cells in chronic cutaneous inflammation			
11:45-13:15	Lunch with Speake	rs (90 minutes)	Friday, Aug. 29 th	Intervention strategies TWINCORE: Seminar room 0020	
13:15-14:45	Georg Behrens	Immunity against SARS-CoV-2	9:00-10:00		
	Kyeong-Hee Lee	Immune modulation by regulatory B cells		Camille Andrieu	Treatment challenges of chronic Pseudomonas aeruginosa infections
	Abel Viejo-Borbolla	Modulation of natural killer cells by human cytomegalovirus		Andreas Pavlou	Orchestration of antiviral responses within the infected central nervous system
14:45-15:00	Coffee Break (15 minutes) Students Poster Presentation I (Annett Ziegler/Andreas Pavlou)		10:00-10:30	Coffee Break (30 m	ninutes)
15:00-16:30	Gülşah Gabriel Leibniz Institute of Virology (LIV),	esentation 1 (Annett Ziegler/Andreas Pavlou)	10:30-11:30	Carlos Guzmán	Cyclic-di-nucleotides: promising tool to activate DC and promote humoral and cellular responses post vaccination
17:20 19:20	Hamburg			Luka Cicin-Sain	An inflation of memory CD8 T cells upon herpesvirus infections – is it good or bad?
17:30-18:30 LISA invites: Snacks, happy hour			11:30-13:00	Lunch with Speake	
Saturday, Aug. 30 th				Britta Eiz-Vesper	Allogeneic T cells with natural and artificial specificities for treatment of viral complications
	City Tour Hannover				and malignant diseases
17:30 - open "Beer garden" Seebiergarten Maschsee, get together with HBRS students		13:00-14:30	Saumya Dileep Kumar	Big Data in Immunology: How to make the most of it	
Sunday, Aug. 31 st FREE				Nishanth Gopala Krishna	Regulation of immune responses by deubiquitinating enzymes
			14:30-15:00	Coffee Break (30 minutes)	
Sept. 1 st – Sept. 5 th Lab Rotations I		15:00 -16:30 Students Poster Presentation IV (Annett Ziegler/Andreas Pavlou)			
Thursday Sept. 4 th	17:00-18:00	Closing remarks, round table discussion & Feedback			
TC room 0020 & lobby	18:00-19:00	LISA invites: Happy Hour & Snacks	Sept. 8 th – Sept. 12 th Lab Rotations II		
-					